Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

long time mirena user with quick ?

I have had my Mirena for over two years. At first I had some spotting here and there but I have been completely period free for over a year and a half. Last night I started to have some crapping and this morning I had dark discharge. Sorry if TMI! haha. Anyways, I know it's just old old blood. But I'm wondering why it is happening all of the sudden. Any ideas? Is this normal with a Mirena? Thanks!
[url=http://www.sarahbethbeauty.com/] Sarah Beth Beauty - Make-Up Artist
[/url]

Re: long time mirena user with quick ?

  • My period never fully went away and I've had it for over a year. When it comes it is for a very short period of time and you can barely tell that it is there. When it is here it is usually very dark and thick. My FH usually notices the bleeding before I do so it may be the same deal where it is so light that you don't know that it is happening and this period may just be a heavy one for you and so now you are actually seeing it. Mirena builds up the mucus barrier on the cervix so it can't escape like it is suppose to hence the light and almost non-existent periods. I wouldn't worry at all.
  • I work in a reproductive health clinic and do a lot of the education associated with different birth control methods. I may not be the nurse, but this is definitely my bread and butter :)

     Anyway, every woman seems to react a little differently to Mirena at different points. Some women don't get a period and never  will, but most women tend ot have some random spotting. As with myself and a few of my colleagues who have Mirena, after about a year and a half, the spotting started up for us too.

    As long as it is just spotting and light cramping, I would say it's not that big of a deal or much to worry about. BUT, if the cramping persists or worsens, or if the bleeding becomes heavy, I would give your doctor a call.

    ...BUT more than likely, it's nothing :)

    [IMG]http://img.photobucket.com/albums/v382/XxIbanezChorusxX/IMG_1575.jpg[/IMG]
    Proof that they love eachother!
Sign In or Register to comment.
Choose Another Board
Search Boards